MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7580
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/14/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in a coronary vessel.A 2.50 mm x 12 mm maverick 2 balloon catheter was advanced for dilatation.However, the delivery shaft was fractured.The procedure was completed with another of the same device.There were no patient complications reported.
 
Additional Manufacturer Narrative
The device was returned for analysis.There was a hypotube separation 48.1cm distal of the strain relief.The hypotube fracture surface of the hypotube separation was ovaled indicating the hypotube was kinked prior to separation.
 
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in a coronary vessel.A 2.50mmx12mm maverick 2 balloon catheter was advanced for dilatation.However, the delivery shaft was fractured.The procedure was completed with another of the same device.There were no patient complications reported.It was further reported that the device was removed intact from the patient's body and was removed by the physician directly.

Brand Name
MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8701179
Report Number2134265-2019-06202
Device Sequence Number2308361
Product Code LOX
UDI-Device Identifier08714729369981
UDI-Public08714729369981
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2021
Device Model Number7580
Device Catalogue Number7580
Device Lot Number0023004091
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2019
Initial Date Received by Manufacturer 05/23/2019
Supplement Date Received by Manufacturer06/24/2019
Initial Report FDA Received Date06/14/2019
Supplement Report FDA Received Date07/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient Weight78